Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Apr 1, 2007, 8:41 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2007, 8:41 PM EDT (00:41 UTC)
- Expired
- Apr 2, 2007, 6:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 020041 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 841 PM EDT SUN APR 1 2007 ANZ430-431-450>455-020845- /X.NEW.KPHI.MA.S.0015.070402T0041Z-070402T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 841 PM EDT SUN APR 1 2007 ...AREAS OF DENSE FOG OVER THE WATERS... AREAS OF FOG HAVE DEVELOPED ALONG THE ATLANTIC COAST THIS EVENING, WITH VISIBILITIES AT OR BELOW ONE QUARTER OF A MILE IN SOME AREAS. MARINERS ARE URGED TO USE CAUTION TONIGHT ALONG THE NEW JERSEY AND DELAWARE COASTS, AS WELL AS ALONG THE DELAWARE BAY BECAUSE VISIBILITIES WILL DROP VERY QUICKLY IN A SHORT DISTANCE. $$ ROBERTSON
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Apr 1, 7:10 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 1, 7:10 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 710 PM EDT SUN APR 1 2007 .UPDATE... TEMPERATURES IN THE FAR NW THIS EVENING HAD DROPPED BELOW THEIR FORECAST MINIMUMS, WHILE TEMPERATURES IN THE FAR SOUTH WERE WELL ABOVE WHERE THEY WERE FORECAST TO BE AT THIS TIME AS WARM AIR SEEMED TO BE PUSHING IN THERE. FOR THE LARGE AREA IN BETWEEN, TEMPERATURES WERE ABOUT WHERE THEY SHOULD BE. WE MASSAGED THE PRESENT TEMPS AND OVERNIGHT MINS WHERE NECESSARY. GIVEN REASONING OF PREV FCSTR AND NAM INDICATION OF STABLE AIR HANGING IN NERN ZONES THROUGH DAYBREAK, WE DIDNT TRY TO INTRODUCE ANY KIND OF WARMUP BEFORE DAYBREAK THERE. HOWEVER, GIVEN THE LOWER TO MID 60S OVER OUR FAR SOUTHERN ZONES AT 23Z, WE DID ALLOW FOR SOME PRE-DAWN WARMUP AS ONE MOVED FURTHER SW THROUGH OUR AREA. WE EXPANDED THE RANGE OF CAT POPS A BIT FURTHER S GIVEN THE RADAR. WINDS, SKIES, DWPTS AND OTHER GRIDS GENERALLY LOOKED GOOD. NO CHANGES BEYOND TONIGHT EXCEPT TO MAKE LATE NIGHT VALUES BLEND WITH LATE MORNING VALUES. PREV AFD IS BELOW. && .SYNOPSIS... A RIDGE ALOFT OVER THE WESTERN ATLANTIC WEAKENS AND MOVES OUT TO SEA TONIGHT AS A TROUGH LIFTS THROUGH THE GREAT LAKES. THIS TROUGH EJECTS A SHORT WAVE AND AN ACCOMPANYING FRONTAL SYSTEM THAT MOVES THROUGH TONIGHT. HOWEVER, THE EFFECTS OF THE FRONT MAY NOT BE FELT UNTIL DURING MONDAY MORNING AS SHALLOW COOL AIR LEFT OVER THE THE ONSHORE FLOW MAY BE DIFFICULT TO DISPLACE UNTIL WE THE SUN ALLOW BLYR MIXING TMRW. THEN THE WINDS WILL SHIFT TO OFFSHORE /WESTERLY/. A ZONAL UPPER AIR FLOW THEN DOMINATES AS RIDGING AGAIN BUILDS ALOFT OVER THE AREA TUE AND EARLY TUESDAY NIGHT WHILE A TROUGH DIGS OVER THE UPPER GREAT LAKES. THIS SETUP IS SIMILAR TO WHAT HAPPENED TODAY. THE MAIN DIFFENCES IS WHAT HAPPES BEGINNING WEDNESDAY. ON WED...A COLD FRONT MOVES THROUGH AROUND MIDDAY AS THE GREAT LAKES TROUGH DEEPENS. THE GREAT LAKES TROUGH WILL THEN PROGRESS EASTWARD BRINGING UNSEASONABLY CHILLY AIR TO THE REGION LATE IN THE WEEK AND NEXT WEEKEND. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... THE FRONTAL SYSTEM THAT CROSSES LATE TONIGHT WILL TURN THE WINDS MORE WESTERLY. AHEAD OF THE FRONT IS A SHORT WAVE THAT WAS CAUSEING SHOWERS OVER WESTERN PA. THERE WERE ALSO SOME TSTMS IN WVA. HOWEVER, WITH COOL BLYR AIR IN PLACE AND WITH DEWPOINTS INITIALLY IN THE 30S N AND 40S SOUTH, ANY TSTMS SHOULD DISSIPATE BEFORE GETTING THIS FAR E DUE TO STABLE AIR IN PLACE. THE ONSHROE FLOW FROM THE OCEAN SHOULD ALSO HELP KEEP IT STABLE THROUGH EARLY TONIGHT WHEN THE SHORT WAVE ALOFT MOVES THROUGH. AS MENTIONED IN THE AVIATION SECTION BELOW...HOW MUCH PCPN WE DO GET EARLY TNGT WILL DETERMINE HOW LONG THE CLOUDS LAST INTO MON MRNG. THE RAIN WILL ALLOW MORE BLYR MOISTURE THAN CURRENTLY IN PLACE HELPING THE CLOUDS REMAIN LONGER THAN THE MODELS MIGHT INDICATE. HOWEVER, ONCE THE SUN WORKS ITS MAGIC AND STARTS WARMING THINGS UP MONDAY, THE CLOUDS SHOULD BREAK AND A NICE DAY APPEARS IN STORE WITH HIGHS OVER 70 EXCEPT IN THE MTNS AND ALONG THE COAST WHERE IT WILL BE COOLER. MONDAY NIGHT AND TUESDAY LOOK TRANQUIL AS HIGH PRESSURE MOVES BY. THEN CLOUDS RETURN LATE TUESDAY WITH SHOWERS POSSIBLE TUESDAY NIGHT WITH AN APPROACHING FRONTAL SYSTEM. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SHOWERS AND TSTMS ARE EXPECTED WITH THE COLD FRONT ON WEDNESDAY. THEN DRIER BUT COLDER AIR RETURNS FOR THURSDAY THROUGH NEXT SUNDAY. THE CYCLONIC FLOW ALOFT COULD ALLOW RAIN OR SNOW SHOWERS TO DEVELOP NORTH AS 1000-850 THICKNESSES ARE 1275-1285 N. HOWEVER, WITH EXPECTED DAYTIME TEMPS ABOVE FREEZING, ANY SNOW SHOWERS COULD ALSO MELT BEFORE REACHING THE GROUND. OVER THE SOUTHERN ZONES, DOWNSLOPE FLOW FROM THE NW SHOULD LIMIT PCPN DEVELOPMENT. HPC FCST TEMPS LOOK REASONABLE. WITH THE COLDER AIR, WINDY CONDITIONS BECOME MORE LIKELY, ESPECIALLY WITH ANY MIXING DUE TO DAYTIME HEATING. && .AVIATION /19Z-18Z/... AS OF 18Z THE TAF SITES ARE BEGINNING TO TREND DOWNWARD AS THE HUMIDITY INCREASES AND THE STEADIER RAINS ARRIVE FROM THE WEST. I HAVE WRITTEN THE TERMINALS TO SHOW WORSENING CONDITIONS INTO THE EVENING WITH THE RAINS AND THEM HOLD CONDITIONS LOW OVERNIGHT. IT WAS DIFFICULT TO FORECAST WHEN THINGS WOULD IMPROVE TOMORROW MORNING. THE GFS GUIDANCE LOOKS TO KEEP THINGS IFR LONGER INTO THE MORNING WITH LOW CLOUDS AND FOG. HOW MUCH RAIN EACH TERMINAL GETS THIS EVENING WILL PROBABLY BE THE BIGGEST FACTOR AS TO HOW POOR CONDITIONS GET OVERNIGHT. I HAVE PLAYED IT FAIRLY PESSIMISTIC FOR NOW AS WITH THE STEADY SE FLOW TONIGHT AND RAIN WOULD LEAD ME TO THING THINGS WILL GET AND THEN REMAIN LOW. VFR CONDITIONS EXPECTED LATER MONDAY MORNING (AFTER 14Z) ONCE THE WESTERLY FLOW INCREASES AND SCOURS OUT THE LOW LEVEL MOISTURE. && .MARINE... NO FLAGS ARE EXPECTED ON THE WATERS TONIGHT OR MONDAY AS THE FRONTAL SYSTEM WILL BE MOVING ACROSS THE MARINE AREAS WITH A GOOD LOW LEVEL INVERSION IN PLACE. THINGS BECOME MIXED ON MONDAY AFTER THE COLD FRONT MOVES BY AND DRIER AIR MOVES OVER THE AREA, BUT SUSTAINED SPEEDS WILL BE 10 TO 15 KTS OVER THE COLDER WATERS. BOTH THE NAM AND GFS MODELS SHOW STRENGTHENING SE FLOW BEHIND THE HIGH TUESDAY NIGHT AND WEDNESDAY. ITS POSSIBLE THAT SCA FLAGS MAY BE NEEDED THEN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...OHARA MARINE...OHARA UPDATE...MPD
Hazardous weather outlook, Apr 1, 4:30 AM EDT, 16 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EDT SUN APR 1 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-021100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 430 AM EDT SUN APR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA AND NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 AM EDT SUN APR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.